Mathematische Zeitschrift

, 264:225 | Cite as

The integral (orbifold) Chow ring of toric Deligne–Mumford stacks

Article

Abstract

In this paper we study the integral Chow ring of toric Deligne–Mumford stacks. We prove that the integral Chow ring of a semi-projective toric Deligne–Mumford stack is isomorphic to the Stanley–Reisner ring of the associated stacky fan. The integral orbifold Chow ring is also computed. Our results are illustrated with several examples.

References

  1. Abramovich D., Corti A., Vistoli A.: Twisted bundles and admissible covers. Commun. Algebra 31(8), 3547–3618 (2003)MATHCrossRefMathSciNetGoogle Scholar
  2. Abramovich, D., Graber, T., Vistoli, A.: Algebraic orbifold quantum product. Orbifolds in mathematics and physics (Madison, WI, 2001). Contem. Math. 310, 1–24 (2002)Google Scholar
  3. Abramovich, D., Graber, T., Vistoli, A.: Gromov-Witten theory for Deligne–Mumford stacks. Am. J. Math. 130(5), 1337–1398, math.AG/0603151 (2008)Google Scholar
  4. Boissière, S., Mann, E., Perroni, F.: On the Cohomological Crepant Resolution Conjecture for weighted projective spaces, math.AG/0610617Google Scholar
  5. Borisov L., Chen L., Smith G.: The orbifold Chow ring of toric Deligne–Mumford stacks. J. Am. Math. Soc. 18(1), 193–215 (2005)MATHCrossRefMathSciNetGoogle Scholar
  6. Cadman C.: Using stacks to impose tangency conditions on curves. Am. J. Math. 129(2), 405–427 (2007)MATHCrossRefMathSciNetGoogle Scholar
  7. Chen W., Ruan Y.: A new cohomology theory for orbifolds. Comm. Math. Phys. 248(1), 1–31 (2004)MATHCrossRefMathSciNetGoogle Scholar
  8. Cox D.: The homogeneous coordinate ring of a toric variety. J. Alg. Geom. 4, 17–50 (1995)MATHGoogle Scholar
  9. Donagi, R., Pantev, T.: Torus fibrations, gerbes and duality. Mem. Am. Math. Soc. 193(901), math.AG/0306213 (2008)Google Scholar
  10. Edidin D., Graham W.: Equivariant intersection theory. Invent. Math. 131, 595–634 (1998)MATHCrossRefMathSciNetGoogle Scholar
  11. Fantechi, B., Mann, E., Nironi, P.: Smooth toric DM stacks, arXiv:0708.1254Google Scholar
  12. Iwanari, I.: Toroidal geometry and Deligne–Mumford stacks, preprintGoogle Scholar
  13. Iwanari, I.: Integral Chow rings of toric stacks, arXiv:0705.3524Google Scholar
  14. Jiang, Y.: The orbifold cohomology ring of simplicial toric stack bundles. Ill. J. Math. (to appear) math.AG/0504563Google Scholar
  15. Jiang Y.: A note on finite abelian gerbes over toric Deligne–Mumford stacks. Proc. Am. Math. Soc. 136, 4151–4156 (2008)MATHCrossRefGoogle Scholar
  16. Jiang Y., Tseng H.-H.: Note on orbifold Chow ring of semi-projective toric Deligne–Mumford stacks. Comm. Anal. Geom. 16(1), 231–250 (2008)MATHMathSciNetGoogle Scholar
  17. Kresch A.: Cycle groups for Artin stacks. Invent. Math. 138, 495–536 (1999)MATHCrossRefMathSciNetGoogle Scholar
  18. Perroni, F.: A note on toric Deligne–Mumford stacks, axXiv:0705.3823Google Scholar
  19. Prasolov, V.V.: Problems and Theorems in Linear Algebra. Translations of Mathematical Monographs, vol. 134. American Mathematical Society, Providence (1994)Google Scholar
  20. Ruan Y.: Cohomology ring of crepant resolutions of orbifolds, in Gromov-Witten theory of spin curves and orbifolds. Contem. Math. 403, 117–126 (2006)Google Scholar
  21. Totaro, B.: The Chow ring of the symmetric group, preprint (1994)Google Scholar
  22. Totaro, B.: The Chow ring of a classifying space. In: Algebraic K-theory. Proceedings of Symposia in Pure Math, vol. 67, pp. 249–281. American Mathematical Society, Providence (1999)Google Scholar

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of UtahSalt Lake cityUSA
  2. 2.Department of MathematicsUniversity of Wisconsin-MadisonMadisonUSA

Personalised recommendations